Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the reducibility
of automorphisms of the Klein curve
and the $\eta$-invariant of mapping tori


Author: Takayuki Morifuji
Journal: Proc. Amer. Math. Soc. 126 (1998), 1945-1947
MSC (1991): Primary 20F05, 57R20; Secondary 57M10, 57S25
MathSciNet review: 1443398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization for the reducibility of automorphisms of the genus 3 Klein curve in terms of the $\eta$-invariant of finite order mapping tori.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F05, 57R20, 57M10, 57S25

Retrieve articles in all journals with MSC (1991): 20F05, 57R20, 57M10, 57S25


Additional Information

Takayuki Morifuji
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo 153, Japan
Email: morifuji@ms406ss5.ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04297-X
PII: S 0002-9939(98)04297-X
Keywords: Klein curve, reducibility, $\eta$-invariant, mapping class group
Received by editor(s): October 15, 1996
Received by editor(s) in revised form: December 20, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society